Journal article 553 views
An unsymmetric 4-node, 8-DOF plane membrane element perfectly breaking through MacNeal's theorem / Song Cen, Pei-Lei Zhou, Chen-Feng Li, Cheng-Jin Wu, Chenfeng Li
International Journal for Numerical Methods in Engineering, Volume: 103, Issue: 7, Pages: 469 - 500
Swansea University Author: Chenfeng Li
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1002/nme.4899
An unsymmetric 4-node, 8-DOF plane membrane element perfectly breaking through MacNeal's theorem
|Published in:||International Journal for Numerical Methods in Engineering|
No Tags, Be the first to tag this record!
College of Engineering